Adaptive finite element methods for compressible flow

Burman, Erik (2000) Adaptive finite element methods for compressible flow. Computer Methods in Applied Mechanics and Engineering, 190 (8-10). pp. 1137-1162. ISSN 00457825

Full text not available from this repository.


We consider adaptive streamline diffusion finite element methods with error control for compressible flow in d = 1, 2, 3 space dimensions. We prove final time a posteriori error estimates in L2 and H-1, where the error is estimated in terms of strong stability factors times norms of certain residuals. The strong stability factors are computed numerically by solving a linearized dual problem, associated to the original problem.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 21:20
Last Modified: 10 Jul 2012 14:40
📧 Request an update